# SDR UALA2013042602931

- Difficulty date: April 25, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,502 hours, 23,823 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L3 DOOR HAS LOUD PRESSURE SQUEAL.  CLEANED RESIDUAL DEBRIS FROM SEAL AND DOOR FRAME.  PRESSURIZED PER AMM, NO LEAKS NOTED.
